MAUDE Adverse Event Report: Exactech, Inc. THREE PEG PATELLA 29MM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal

Exactech, Inc. THREE PEG PATELLA 29MM; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Catalog Number 200-02-29
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 03/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Report #3 of 3 for this event.It was reported this patient had an initial right total knee arthroplasty.Subsequently, fourteen (14) years, ten (10) months later, the patient began experiencing worsening symptoms, pain, instability, effusion, and antalgic gate.As a result, the patient required a right total knee revision procedure.An operative report was provided.The patient was revised due to periprosthetic osteolysis of the right knee joint.Intraoperatively, there was significant effusion and synovitis.The tibial insert showed delamination with no evidence of loosening.The femoral component was debonded and removed without significant bone loss.The patella was worn and loose.The patient was revised to another manufacturer's construct.The patient tolerated the procedure well and was transferred to the recovery room in stable condition.Additionally, it was reported via legal documentation the patient continues to experience pain and discomfort on a daily basis in both knees which limits daily activities and quality of life.No further information was reported.

Brand Name
THREE PEG PATELLA 29MM
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 court
gainesville, FL 32653
MDR Report Key50208062
Report Number1038671-2026-01003
Device Sequence Number10274634
Product Code JWH
UDI-Device Identifier10885862039583
UDI-Public10885862039583
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2012
Device Catalogue Number200-02-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Initial Report FDA Received Date08/11/2026
Date Device Manufactured08/23/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexFemale